# SDR CALA2016090895723

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 72,930 hours, 27,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 53-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT THRESHOLD WEB AT FRAMES 53 - 56 CORRODED THROUGHOUT UPPER SURFACE.  REMOVED AND REPLACED THE AFT CARGO DOOR THRESHOLD WEB IAW SRM53-42-11 PARA 6.
